# SDR SIMA20121115002

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 28,370 hours, 25,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED BROKEN WIRE AT SERVICE DOOR EMERGENCY LIGHT CONNECTOR IAW EMB135 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD IAW EMB135 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
